# SDR SWAA2023090689367

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS PULLED STRANDS<[01] FABRICATED REPLACEMENT FLOOR PANEL 241AAF IAW SRM 53-00-50-2R-0 AND BOEING DWG: 147A5810 ID: 0008.;[02] FINAL INSPECTION. JOB COMPLETE.
